# SDR JJBA368PH341526

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 28,283 hours, 39,174 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: 101741111
- Part serial: 549
- Condition: Inoperative
- Location: Nr 2
- Part time: 25,945 hours, 5,916 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED NR 2 FMS BLANKED OUT IN FLIGHT AND CREW SMELLED SMOKE.  MX R & R NR2 FMS.  OPS CHECKED SATISFACTORY.
